Further to my previous question about bags from Juvederm, I am now wondering what the best option is to address my stretched and saggy skin now that most of the filler has been dissolved? My eyelids were stretched for 10 months, plus I had 6 rounds of Hyaluronidase. Attached are before & after pics. My eyelids are now thin & gray, loose, wrinkly and have new purple tear troughs. Botox was recommended, but it has not helped with skin quality or under eye dynamic folds.
Laser Vs Chemical Peel for Stretched & Saggy Lower Eyelid Skin After Juvederm Overfill
Doctor Answers (3)
Treatment of eyelid bags
Hard to say without a face to face examination but it looks like you have some excess lower eyelid skin that may need to be removed (blepharoplasty). All those injections may have stretched the skin. I have used chemical peels and lasers on the lower eyelids and found them to more efficacious (at least temporarily) for fine wrinkles than for true lower eyelid skin excess.
My response to your question/post does not represent formal medical advice or constitute a doctor patient relationship. You need to consult with i.e. personally see a board certified plastic surgeon in order to receive a formal evaluation and develop a doctor patient relationship.
Please do not confound one problem with another.
Web reference: http://www.lidlift.com
Doubt your problem is related to Juvéderm.
The left photo is impossible to compare with the middle and right photos, because of lighting and angle.
Hopefully the doctor who took care of you has baseline photos shot under symmetrical lighting without flash. If so, that would be a very easy way to tell whether or not there was a change in your eyelid appearance after treatment with Juvéderm®.
In the absence of proper pre-treatment photos it is impossible for me to draw any firm conclusions, but in my experience of using several thousand syringes of Juvéderm® and similar HA fillers I think it is very unlikely that the middle and right images illustrate changes that can be attributed to treatment will fillers, in particular considering that there was no change after treatment with hyaluronidase.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.